# SDR UIEA2011061900322

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,563 hours, 21,929 cycles
- System (JASC): 3400 · Navigation System
- Part: Inu
- Part number: 46300161300413
- Part serial: 0346
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, CAPTAINS FLIGHT INSTRUMENTS HAD ATT FLAG IN ADI, HSI. FLAG IN HSI FOLLOWING RED WARNING LIGHT ON INU NR1, CODE 591 IN INS, PLATFORM FAILURE. INS WAS SHUTDOWN, UNABLE TO RESTORE CAPTAINS HSI AND ADI.  USING FHB PROCEDURE CIWS LIGHTS ON CAPTAINS SIDE WERE ATT( NR1 INU REPLACED, UPDATED SAME, REALIGNED ALL 3 INU'S ALL FUNCTIONS CHECKED NORMAL)
